MathSciNet Relay Station
MathSciNet bibliographic data
MR1307511 (96h:41026) 41A35 (41A10)
Ditzian, Z. A $K$-functional and the rate of convergence of some linear polynomial operators. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1773–1781.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement